# SDR SWIA202005210868

- Difficulty date: March 20, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN FRAMES 333 AND 349 ON DRAIN MAST DOUBLER, STR 25R TO 26R.   (C-CHECK) RO 5/16/2020   REMOVED AND REPLACED DRAIN MAST DOUBLER IAW CRJ 200 SRM OPS AND LEAK CHECK GOOD
